MathSciNet Relay Station
MathSciNet bibliographic data
MR1880232 60K35 (82B41)
Pemantle, Robin; Stacey, Alan M. The branching random walk and contact process on Galton-Watson and nonhomogeneous trees. Ann. Probab. 29 (2001), no. 4, 1563–1590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement